Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Multiple periods on the pill

Premium Questions

doctor1 MD

I understand that you have to be consistant on the time you take "the pill"..i havent been recently ...st mnth) my period was normal. The 2nd month, there was just spotting. But 2weeks prior to taking ...

doctor1 MD

does lymecline 480mg/ tetralysal 300 affect microgynon 30? (the pill) ...

doctor1 MD

Hi, I am a 21 year old female, recently for the last 5-6 months during my period I have had a very light flow that would last maybe 4 days but these last two months I have had two periods in a row (both ...

doctor1 MD

with my weight . Im very gassy and before i took the.pill i had cramps and a weird feeling in my uterus ...Is it possible i am pregnant? My first day of my last period was XXXXXXX 9 ended on the 12 i ...

doctor1 MD

could I be pregnant? I have not had sex in 4 months. I have missed my period for 2 months. I have taken multiple tests and they have come back negative. I dont feel abnormally stressed or tired. I havnt ...

Public Forum Discussions

doctor1 MD

.ONE IMMEDEATLY AND ONE AT NIGHT 8PM.MY PERIOD WAS DUE ON 13.2.2015.I HAVE STILL NOT GOT MY PERIODS.I AM WORRIED.THE PILLS ARE EZEE AFTER AND IDOZ 72 ...

doctor1 MD

i ve been on microlite (the pill) for a good year and a bit and today is my last day to take it so if i take it tonight i will have take it 21 times and i normally get my period about friday ...

doctor1 MD

Hi Samuel, I have been on Yaz (the pill) for a month and a half - I have had my menstrual cycle a week and a half ago and since my period has ended, I have had dark brown discharge and I am extremely ...

doctor1 MD

of my packs. both the first pack and the second pack ( one which i am on) have not made my period regular. This means that my last 6 days left in my packs (the pills) are still having to be taking while i ...

doctor1 MD

I had unprotected sex about 5 days ago, which was a day after my period ended. as of yesterday I started spotting and am experiencing cramps, I am on birth control (the pill) so I am wondering ...

doctor1 MD

it but it depends. (the pill that i was on could of stopped my periods all together because there was no sugar pills ...I recently got off the pill about two months ago, last month my period was about three days long ...

doctor1 MD

Hi doc, I recently had an yeast infection and was given canesten cream and pills (the pills were to be inserted for 3 days ) however I haven t seen my period for 7 days. I was due on the 19th but all now I ...

doctor1 MD

everything from homeopathy, aleopathy...the pills gave me abnormal weight gain ..nothing seems to work ... but since Jan this yr i am again having delayed periods and this month no period...i am in terrible pain ...

doctor1 MD

I ve been taking antibiotics, and I ve still been taking my birth-control. (The pill) My boyfriend ... t had a period in a little more then a month. But I am suppose to start in about 4 days. Could I ...

doctor1 MD

I m currently on birth control (the pills).. ive been taking them for a whole week now and ive been ... these pills now my period last even longer.... is this all natural? or should i really be concerned?. ...

Mobile Questions and Answers

doctor1 MD

you should start fromm the first day of your period ...use barrier contraception during this cycle...the pill wont protect you in this cycle.

doctor1 MD

The ovulation occurs 14 days before the bleeding.So had sex in very safe period.The pill can cause some hormonal changes and this is the reason of spotting.No need to worry at all.

doctor1 MD

Medical abortion can be done till 9 weeks of pregnancy.Abortion pill containing misoprostol and mifepristone is available and you can get it after physician's presription.The pill should be taken under physician supervision as there are chances of severe bleeding or incomplete abortion.